RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 401–410 (Mi mz8061)  

Existence of a value in semidynamical games

G. V. Tomskii

Yakutsk State University

Abstract: The games (generalizing differential games) in which the dynamics of players is described by $k$-semidynamical systems are called semidynamical games. For such games two theorems on the existence of a value in the class of piecewise program strategies are proved. Examples are given to show that the conditions of these theorems impose very weak restrictions on the set of admissible controls of the players and, in the games with a fixed duration, on the set of trajectories of semidynamical systems.

Full text: PDF file (604 kB)

English version:
Mathematical Notes, 1977, 22:3, 714–719

Bibliographic databases:

UDC: 518.9
Received: 12.02.1976

Citation: G. V. Tomskii, “Existence of a value in semidynamical games”, Mat. Zametki, 22:3 (1977), 401–410; Math. Notes, 22:3 (1977), 714–719

Citation in format AMSBIB
\Bibitem{Tom77}
\by G.~V.~Tomskii
\paper Existence of a~value in semidynamical games
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 401--410
\mathnet{http://mi.mathnet.ru/mz8061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=459668}
\zmath{https://zbmath.org/?q=an:0364.90140}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 714--719
\crossref{https://doi.org/10.1007/BF02412501}


Linking options:
  • http://mi.mathnet.ru/eng/mz8061
  • http://mi.mathnet.ru/eng/mz/v22/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020